# SDR SWAA2021121346771

- Difficulty date: November 22, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737
- Aircraft serial: 32499
- Aircraft time: 53,671 hours, 31,903 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK WEB LOC. BTW BS 927 TO BS 947 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT ; 2021-526047 / [01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 21-JAN-22; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 21-JAN-22.; [02] REPLACED WEB LOC. BTW BS 927 TO BS 947 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 147A7500 REV-: MATERIAL USED: P/N: 7075T0/0.032? PO: 2021-137119  SEE INDIVIDUAL SIGNOFFS BELOW; [03] TASK COMPLETED ; SEE INDIVIDUAL SIGNOFFS BELOW; RII
